MathSciNet Relay Station
MathSciNet bibliographic data
MR2136996 (2007c:65072) 65M60 (65M15)
Bergam, A.; Bernardi, C.; Mghazli, Z. A posteriori analysis of the finite element discretization of some parabolic equations. Math. Comp. 74 (2005), no. 251, 1117–1138 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement